# SDR IPXA09157281

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N155UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0841
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Part number: 648822031
- Part serial: 3487
- Condition: Faulty
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AFTER LANDING GEAR EXTENSION, THE RESIDUAL BRAKE PRESSURE ON THE LEFT GAUGE INDICATED ABOUT 2500-3000 PSI.  CYCLED THE LANDING GEAR - DUAL PR PRESSURE SHOWED ABOUT 200-250 PSI.  PUMPED THE BRAKE PEDALS AND SELECTED MEDIUM AUTOBRAKES.  UPON LANDING, MEDIUM AUTOBRAKES DID NOT WORK.  USED MANUAL BRAKES.  RR'D TRIPLE BRAKE PRESSURE INDICATOR.  OPS CHECKS GOOD.  REF AMM 32- 44-19-04; 32-43-00, PG 501; 32-45-00, PG 501.
